Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 441, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Aug 16, 2005, 3:27 PM CDT for Tallapoosa County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2005, 3:27 PM CDT (20:27 UTC)
- Expired
- Aug 16, 2005, 4:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Tallapoosa County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1282 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 162029
SVRBMX
ALC123-162100-
/O.NEW.KBMX.SV.W.0441.050816T2027Z-050816T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
328 PM CDT TUE AUG 16 2005
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA
THIS INCLUDES THE CITY OF DADEVILLE
* UNTIL 400 PM CDT
* AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR CAMP HILL...OR ABOUT NEAR
DADEVILLE...AND MOVING SOUTH AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF THE
INDICATED COUNTY...INCLUDING DADEVILLE...CAMP HILL...THORNTON...
AND WALNUT HILL.
IF ON OR NEAR LAKE MARTIN...GET OUT OF THE WATER AND MOVE INDOORS OF
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3284 8590 3304 8562 3303 8560 3275 8560
3272 8563 3272 8567 3269 8571 3265 8570
3260 8574
$$
MBS/911 follow-up statement
000
WWUS54 KBMX 162049
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CDT TUE AUG 16 2005
ALC123-162100-
/O.CON.KBMX.SV.W.0441.000000T0000Z-050816T2100Z/
TALLAPOOSA AL-
349 PM CDT TUE AUG 16 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 PM CDT FOR
SOUTHERN TALLAPOOSA COUNTY...
AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CAMP HILL...OR ABOUT 8
MILES SOUTHEAST OF DADEVILLE...MOVING SOUTH AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DADEVILLE...CAMP HILL...AND BARNESVILLE.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3280 8589 3286 8567 3285 8559 3275 8560
3272 8563 3272 8567 3269 8571 3265 8570
3254 8589
$$
MBS/91What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:32 PM CDT, 55 minutes earlier.
Area forecast discussion, Aug 16, 2:32 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 232 PM CDT TUE AUG 16 2005 .SHORT TERM...(TONIGHT THRU FRIDAY) CONVECTION WILL CONTINUE THRU THE EVENING HOURS BUT GENERALLY DIMINISH ONCE WE LOSE THE HEATING OF THE DAY. DO NOT EXPECT A REPEAT OF LAST NIGHT WHERE 3-5 INCHES FELL ACROSS THE SOUTHEAST COUNTIES AND LASTED WELL AFTER MIDNIGHT. MAIN FOCUS FOR CONVECTION TODAY HAS BEEN MID LEVEL TROF AXIS FROM MOBILE TO ATLANTA. THIS AXIS SHOULD SLIP A LITTLE FARTHER SOUTHWARD ON WEDNESDAY AND CONFINED LIKELY POPS TO EXTREME SE COUNTIES...WITH SCATTERED AFTERNOON STORMS EXPECTED OVER THE REMAINDER OF CENTRAL ALABAMA. UPPER SHORT WAVE TROF WILL APPROACH NW ALABAMA ON THURSDAY AND BRING BETTER CHANCES OF STORMS ACROSS THE NORTHERN COUNTIES. ONCE SHORT WAVE TROF PASSES EAST OF ALABAMA THURSDAY NIGHT...CENTER OF UPPER RIDGE WILL MOVE TO NEAR THE MISSISSIPPI RIVER AND SHOULD STABILIZE AIRMASS ACROSS NORTHERN COUNTIES...AND KEEP BETTER RAIN CHANCES ACROSS SOUTHERN COUNTIES. DAY TO DAY TEMPERATURES WILL NOT VARY MUCH. HIGHS ON THURSDAY WILL BE A FEW DEGREES COOLER NORTHERN COUNTIES DUE TO MORE CLOUD COVER AND LOWERING 500MB HEIGHTS. .LONG TERM...(SATURDAY THRU TUESDAY) WHILE BROAD UPPER RIDGE BLANKETS THE SOUTHERN STATES...STRONG UPPER VORTEX WILL TRANSVERSE THE NORTHERN UNITED STATES AND DIG A SHORT WAVE TROF ACROSS EASTERN STATES BY LATE IN THE WEEKEND. GFS TRIES TO FORCE A SURFACE FRONT INTO CENTRAL ALABAMA ON MONDAY... BUT FRONTS HAVE A HARD TIME MAKING IT THAT FAR SOUTH IN AUGUST AND WILL KEEP A CHANCE OF STORMS MOST AREAS MONDAY AND TUESDAY. IF FRONT DOES MAKE IT SOUTH OF TENNESSEE...RAIN CHANCES WILL NEED TO BE HIGHER BOTH DAYS. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 93 72 92 71 / 40 30 40 30 ANNISTON 92 71 91 71 / 40 40 40 30 BIRMINGHAM 94 72 92 73 / 40 30 40 30 TUSCALOOSA 94 74 93 74 / 40 30 40 30 CALERA 93 74 91 73 / 40 40 40 30 AUBURN 93 72 91 72 / 60 40 50 30 MONTGOMERY 94 73 93 74 / 60 40 50 30 TROY 94 72 92 72 / 60 40 60 30 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 58/ROSE
Hazardous weather outlook, Aug 16, 1:04 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 104 PM CDT TUE AUG 16 2005 ALZ011>015-017>050-171804- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 104 PM CDT TUE AUG 16 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...(THIS AFTERNOON AND TONIGHT). ISOLATED STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS UP TO 60 MPH ARE POSSIBLE ACROSS ALL ACROSS CENTRAL ALABAMA BETWEEN 130 PM CDT AND 9 PM CDT...ESPECIALLY EAST OF A HAMILTON TO TUSCALOOSA TO DEMOPOLIS LINE. THE COMBINATION OF AFTERNOON TEMPERATURES IN THE 90S AND DEWPOINTS IN THE 70S WILL ALLOW THE ATMOSPHERE TO BECOME VERY UNSTABLE THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS...WHICH A FEW MAY BE STRONG OR SEVERE...CAN BE EXPECTED ACROSS CENTRAL ALABAMA BETWEEN 130 PM CDT AND 9 PM CDT. AFTER 9 PM CDT...STORMS WILL DIMINISH RAPIDLY WITH THE LOSS OF DAYTIME HEATING. THERE IS HIGH RISK FOR WET MICROBURSTS THIS AFTERNOON AND EARLY THIS EVENING ACROSS MUCH OF CENTRAL ALABAMA...PARTICULARLY EAST OF A HAMILTON TO TUSCALOOSA TO DEMOPOLIS LINE WHERE THE AIR IS MOST UNSTABLE. DAMAGING WINDS UP TO 60 MPH IS THE MAIN HAZARD WITH ANY STRONG OR SEVERE STORM THAT DEVELOPS. ADDITIONALLY...LOCALLY HEAVY RAINFALL OF ONE TO THREE INCHES MAY RESULT IN MINOR FLOODING. WET MICROBURST POTENTIAL: BIRMINGHAM...HIGH. MONTGOMERY...HIGH. BESIDES THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING...HEAT INDEX VALUES MAY APPROACH 105 DEGREES THROUGH 7 PM CDT TODAY ACROSS CENTRAL ALABAMA. PERSONS VENTURING OUTDOORS ARE ENCOURAGED TO SLOW DOWN... USE CAUTION...AND DRINK PLENTY OF WATER. .DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY). A FEW STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS UP TO 60 MPH MAY DEVELOP BETWEEN 2 PM AND 8 PM CDT WEDNESDAY THROUGH FRIDAY. AT THIS TIME...WEDNESDAY WILL HAVE THE BEST CHANCE FOR A FEW STRONG TO SEVERE STORMS. CHANCES FOR STRONG TO SEVERE STORMS IS EXPECTED TO DECREASE TOWARDS THE END OF THE WEEK AS AFTERNOON TEMPERATURES WILL BE A FEW DEGREES COOLER. BEYOND FRIDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED AT THIS TIME. MBS/91
In the hours before
Special weather statement, Aug 16, 2:22 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 222 PM CDT TUE AUG 16 2005 ALZ042-162000- LOWNDES- 222 PM CDT TUE AUG 16 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LOWNDES COUNTY UNTIL 300 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER WHITE HALL...MOVING SOUTHWEST AT 15 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR WHITE HALL... LOWNDESBORO...HAYNEVILLE AND MOSSES THROUGH 300 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. IN ADDITION...MINOR FLOODING IS POSSIBLE. PONDING OF WATER ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH.
Special weather statement, Aug 16, 2:25 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 225 PM CDT TUE AUG 16 2005 ALZ047-162030- LEE- 225 PM CDT TUE AUG 16 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LEE COUNTY UNTIL 330 PM CDT... ...LOCALLY HEAVY RAINFALL IS POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS CENTERED 5 MILES NORTHEAST OF SALEM... MOVING SOUTHWEST AT 10 MPH. ADDITIONAL ISOLATED THUNDERSTORMS WERE NEARLY STATIONARY WEST OF AUBURN. THESE THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR SMITHS STATION... SALEM...OPELIKA...AND AUBURN THROUGH 330 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS LOCALLY HEAVY RAINFALL OF ONE TO TWO INCHES WHICH MAY CAUSE MINOR FLOODING. PONDING OF WATER ON ROADWAYS...FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH. MBS/91
Special weather statement, Aug 16, 2:32 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 232 PM CDT TUE AUG 16 2005 ALZ037-162015- TALLAPOOSA- 232 PM CDT TUE AUG 16 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TALLAPOOSA COUNTY UNTIL 315 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 6 MILES SOUTHWEST OF NEW SITE. THIS THUNDERSTORM WAS SLOWLY MOVING SOUTHWEST AT 5 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR NEW SITE... GOLDVILLE...JACKSONS GAP...AND ALEXANDER CITY THROUGH 315 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. GUSTY WINDS UP TO 45 MPH AND LOCALLY HEAVY RAINFALL OF ONE TO TWO INCHES ARE ALSO LIKELY WITH THIS STORM. MBS/91
Special weather statement, Aug 16, 2:59 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 259 PM CDT TUE AUG 16 2005 ALZ029-162045- RANDOLPH- 259 PM CDT TUE AUG 16 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SOUTHERN RANDOLPH COUNTY UNTIL 345 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...LOCALLY HEAVY RAINFALL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 6 MILES NORTH OF ROANOKE...MOVING WEST AT 15 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR ROANOKE AND WEDOWEE THROUGH 345 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. IN ADDITION...MINOR FLOODING IS POSSIBLE. PONDING OF WATER ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH.
Special weather statement, Aug 16, 3:03 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 303 PM CDT TUE AUG 16 2005 ALZ044-162100- MONTGOMERY- 303 PM CDT TUE AUG 16 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MONTGOMERY COUNTY UNTIL 400 PM CDT... ...LOCALLY HEAVY RAINFALL IS POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER DANNELLY FIELD...MOVING SOUTHWEST AT 5 MPH. ADDITIONAL STORMS WERE DEVELOPING OVER MONTGOMERY. THESE THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR MONTGOMERY... DANNELLY FIELD...SNOWDOUN...SPRAGUE...AND PINTLALA THROUGH 400 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS HEAVY RAINFALL OF ONE TO TWO INCHES AND MINOR FLOODING. PONDING OF WATER ON ROADWAYS...FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH. MBS/91
Special weather statement, Aug 16, 3:21 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 321 PM CDT TUE AUG 16 2005 ALZ037-038-162115- CHAMBERS-TALLAPOOSA- 321 PM CDT TUE AUG 16 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TALLAPOOSA AND CHAMBERS COUNTIES UNTIL 415 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL ARE POSSIBLE FROM NEARBY SHOWERS AND THUNDERSTORMS... AT 321 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED NUMEROUS SHOWERS AND THUNDERSTORMS FROM ALEXANDER CITY TO STROUD... SLOWLY MOVING SOUTHWEST AT 5 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR NEW SITE...MILLTOWN...LAFAYETTE...DAVISTON...WAVERLY...CAMP HILL... JACKSONS GAP...AND DADEVILLE THROUGH 415 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED...WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. MINOR FLOODING FROM LOCALLY HEAVY RAINFALL OF ONE TO THREE INCHES IS LIKELY AS WELL. PONDING OF WATER ON ROADWAYS...FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH. MBS/91
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 9:53 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 37 min |
| Aug 15, 10:00 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 60 min |
| Aug 16, 2:34 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 36 min |
| Aug 16, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Macon, Montgomery | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.